Perturbation and stability theory for markov control problems

Abbad M. and Filar J.A. (1992) Perturbation and stability theory for markov control problems. Ieee Transactions On Automatic Control, 37 9: 1415-1420. doi:10.1109/9.159584


Author Abbad M.
Filar J.A.
Title Perturbation and stability theory for markov control problems
Journal name Ieee Transactions On Automatic Control
ISSN 1558-2523
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1109/9.159584
Volume 37
Issue 9
Start page 1415
End page 1420
Total pages 6
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 29 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 24 Jan 2017, 16:42:23 EST by Kay Mackie